Alert archive / New Mexico / Flash Flood Warnings in 2016

Flash Flood Warning 33, NWS Albuquerque, NM

August 8, 2016Cibola County, New Mexico

NWS Albuquerque, NM issued this flash flood warning at Aug 8, 2016, 1:41 PM MST for Cibola County, New Mexico. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 8, 2016, 1:41 PM MST (20:41 UTC)
Expired
Aug 8, 2016, 3:45 PM MST
In force
2 hr
Issued by
NWS Albuquerque, NM
Area
Storm-based polygon
Flood severity
None

County Cibola County, NM

The radar

The Albuquerque radar (KABX), 81 km from the middle of the area, began a volume at 20:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albuquerq/Krtlnd, NM (KABQ), launched 12:00Z, 8.7 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albuquerq/Krtlnd, NM at 12:00Z on 2016-08-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 162 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albuquerq/Krtlnd, NM at 12:00Z on 2016-08-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
162 J/kg
Mixed-layer CIN
-198 J/kg
Mixed-layer LCL
1712 m above ground
0-6 km bulk shear
14 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

856 
WGUS55 KABQ 082041
FFWABQ
NMC006-082245-
/O.NEW.KABQ.FF.W.0033.160808T2041Z-160808T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
241 PM MDT MON AUG 8 2016

THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHEASTERN CIBOLA COUNTY IN WEST CENTRAL NEW MEXICO...

* UNTIL 445 PM MDT
    
* AT 241 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  THUNDERSTORM PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
  INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY.

* FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
  CIBOLA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

TURN AROUND...DON/T DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLASH
FLOOD DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3476 10741 3468 10740 3464 10759 3466 10768
      3474 10768

$$

54
2 follow-up statements
575 
WGUS75 KABQ 082143
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
343 PM MDT MON AUG 8 2016

NMC006-082245-
/O.CON.KABQ.FF.W.0033.000000T0000Z-160808T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIBOLA-
343 PM MDT MON AUG 8 2016

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 PM MDT FOR
SOUTHEASTERN CIBOLA COUNTY...

AT 343 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING HEAVY RAIN ACROSS THE WARNED AREA. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN.

FLASH FLOODING WILL REMAIN OVER MAINLY RURAL AREAS OF SOUTHEASTERN
CIBOLA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3476 10741 3468 10740 3464 10759 3466 10768
      3474 10768

$$

54
038 
WGUS75 KABQ 082237
FFSABQ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
437 PM MDT MON AUG 8 2016

NMC006-082246-
/O.EXP.KABQ.FF.W.0033.000000T0000Z-160808T2245Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CIBOLA-
437 PM MDT MON AUG 8 2016

...THE FLASH FLOOD WARNING FOR SOUTHEASTERN CIBOLA COUNTY WILL EXPIRE
AT 445 PM MDT...

THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE
A THREAT.

LAT...LON 3476 10741 3468 10740 3464 10759 3466 10768
      3474 10768

$$

54

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 8, 11:21 AM MST, 2 hours 20 minutes earlier.

Area forecast discussion, Aug 8, 11:21 AM MST, 2 hours 20 minutes before
Area Forecast Discussion
National Weather Service Albuquerque NM
1221 PM MDT MON AUG 8 2016

.AVIATION...
18Z TAF CYCLE
Storms firing up a little earlier compared to the past several
days. Storms will be hit and miss but impacts are expected such as
at most of the terminal sites with the exception of FMN. Really
hitting gusty outflow/downdraft wind in the tempo -shra groups.
Used VCTS at SAF/LVS/ROW/GUP but could see an upgrade to VCTS at
AEG/ABQ if the storms can hold together from the west. Storm
activity overnight is expected to be less compared to last night.
Gusts between 30-40 kt and potentially higher will be associated
with some of the storms.

50

&&

.PREV DISCUSSION...336 AM MDT MON AUG 8 2016...
.SYNOPSIS...
After staying to the east of New Mexico for some time, high
pressure aloft will be moving back over the state today and into
Tuesday. This will start to suppress storm development some,
especially in the west central to northwestern sections of the
state where drier air will visit. Still, scattered to numerous
storms are expected to develop today and Tuesday afternoon, namely
from the southwestern mountains northeastward to the Sangre de
Cristos and high plains of far northeastern New Mexico. Into
Wednesday high pressure will drift back eastward into Texas and a
Pacific trough will move inland over the Intermountain West. This
will steer a deep plume of subtropical moisture into Arizona and
western New Mexico, increasing the chances for showers and
thunderstorms there.

&&

.DISCUSSION...
High pressure aloft will sidestep westward back into NM today
while an anomalously deep upper low spirals over WA state. This
will start to disrupt the moisture plume over NM. Overall
precipitable water values have declined a tenth or two in much of
the state over the past 24 hours, and a slug of drier air aloft is
visible on water vapor and the CIRA PWAT imagery, working into far
western portions of NM. With the position of the high over
southern NM later today, this will steer more of that drier air
into the west central and northwestern zones of NM, limiting storm
development. A healthy crop of storms is still expected to blossom
along an axis stretching from the southwestern mountains to the
northeastern corner of NM. The closer proximity of the high will
slow down the steering flow, and this could lead to some locally
heavy rainfall. Temperatures will be fairly comparable to
yesterday's readings and Roswell could once again eclipse 100
degrees.

On Tuesday, the Pacific Northwest low will move farther inland
while a secondary trough wraps into central CA. The upper high
will be trying to nudge back to the east, but it still appears a
remnant ill-defined centroid could linger over NM. Drier air aloft
would have overtaken much of the northwestern quarter to third of
the state and surface dewpoints could drop a few degrees more in
this area. Otherwise storms would favor the southwestern mountains
and the central mountain chain of NM Tuesday afternoon and
evening.

High pressure then becomes more definitively placed over TX on
Wednesday while the CA trough moves farther inland. Deeper
subtropical moisture, much of which will have originated from
tropical cyclone Javier (the storm formerly known as Earl), will
be steered into Arizona and western NM. Precipitable water values
are advertised to soar back to a general range of 1.0-1.25 inches
Wednesday. The mid level tropospheric flow is quite stiff for
early August with 500 mb flow advertised to be out of the south at
15 to 25 kt. This could introduce some speed shear to vertical
wind profiles, especially in the western zones where some stronger
storms could take shape amidst the juicy atmosphere.

This flux of higher moisture will be battled by shifting winds as
the western U.S. trough moves towards the Rockies on Thursday.
The westerly component will erode the moisture, especially in the
north central to northwestern zones of NM Thursday with storm
chances decreasing there as the day progresses. The dry air will
continue to invade farther into NM into Friday as the trough moves
into the northern plains of the nation. This will send a surface
cold front southward, and this boundary should invade the plains
of NM during the day Friday. While the drier air aloft will be
working in, the surface front will supply the plains and east
faces of the central mountain chain with some higher boundary
layer moisture and upslope forcing, leading to storm potential
that would favor these eastern zones.

Into Saturday the front is projected to plunge west of the Rio
Grande and perhaps just beyond the Continental Divide. This will
keep the central mountain chain favored for storm development,
largely due to upslope flow with a secondary concentration along
and just east of the Divide.

By Sunday, forecast models quickly come to a disagreement with the
GFS depicting a weakness in high pressure over NM with a plethora
of subtropical moisture drawn into the state. The European
contradicts this solution, boasting that high pressure will keep a
presence over the Land of Enchantment, acting as a blockade to
further moisture enhancements.

52

&&

.FIRE WEATHER...
Some drying northwest and west central today though Tuesday as
southwest flow associated with an upper trough along the west coast
makes some progress into wrn New Mexico. This will reduce the shower
and storm activity somewhat in the west but shift the focus for
wetting rain into the central mt chain and adjacent highlands as
well as portions of the eastern plains. Temperatures to remain above
average through Tuesday and vent rates mostly good to excellent
except for some localized fair to poor values in the southwest today
and west central to north central Tuesday. Storm motion today and
tonight will be mostly from west to east around 10 to 20 mph. Storm
motion Tuesday will be a bit slower and generally from southwest to
northeast.

Models continue to suggest a surge of moisture from Javier aka Earl
could occur Wednesday into Thursday. At this time, the surge looks
to be short lived as a trough passing to our north brings drier and
westerly winds aloft, disrupting the plume. Locales along the
contdvd to the central mt chain may have the best chances for
wetting rain Wednesday through Thursday. Daytime temperatures will
cool in the west, and will be about 5 and up to 10 degrees below
average, while the east will remain a few degrees above normal. Vent
rates Wednesday may be fair to poor across portions of the west, and
through central NM Thursday.

The trough mentioned above will bring drier air to the west Friday,
but an associated front will spark convection in the east, which
will likely push low level moisture back westward into the RGV and
potentially reaching the contdvd by Saturday. Some high Haines
values make an appearance from the RGV westward Friday but end up
retreating toward the contdvd Saturday.

Despite the drying in the northwest/west central through Tuesday as
well as later this week, overnight rh recoveries will remain good to
excellent.

Little confidence in the forecast for early to mid next week. The
GFS progs a return to a monsoonal pattern while the ECMWF would be
relatively dry.

&&

.ABQ WATCHES/WARNINGS/ADVISORIES...
None.

&&

50
Hazardous weather outlook, Aug 8, 3:51 AM MST, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
451 AM MDT MON AUG 8 2016

NMZ501>540-091200-
NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS-
NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS-
WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS-
SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS-
WEST SLOPES SANGRE DE CRISTO MOUNTAINS-
NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER-
SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET-
EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY-
LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA-
MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA-
LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY-
CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY-
SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA-
FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY-
HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY-
QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY-
CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY-
451 AM MDT MON AUG 8 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN AND
CENTRAL NEW MEXICO.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BE MOST CONCENTRATED FROM THE SOUTHWESTERN
MOUNTAINS OF NEW MEXICO NORTHEASTWARD TO THE SANGRE DE CRISTOS AND
THE HIGH PLAINS IN THE FAR NORTHEASTERN CORNER OF THE STATE. SOME
GUSTY DOWNBURST WINDS...HEAVY DOWNPOURS...AND PERHAPS SOME
LOCALIZED FLOODING WILL BE THE MAIN THREATS WITH ANY
THUNDERSTORMS TODAY AND THIS EVENING.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THUNDERSTORMS WILL FAVOR THE SOUTHWESTERN MOUNTAINS AND AREAS
ALONG AND JUST EAST OF THE CENTRAL MOUNTAIN CHAIN OF NEW MEXICO ON
TUESDAY WITH SOME LOCALLY HEAVY RAINFALL POSSIBLE.

MORE ABUNDANT MOISTURE WILL SURGE INTO THE WESTERN HALF OF NEW
MEXICO ON WEDNESDAY...LEADING TO MORE WIDESPREAD HEAVY RAINFALL.
SOME STORMS COULD BECOME STRONG WITH GUSTY DOWNBURST
WINDS...HAIL...AND FLOODING RAINS IN WESTERN NEW MEXICO.

THE POTENTIAL FOR THUNDERSTORMS ON FRIDAY WILL SHIFT TO THE
NORTHEASTERN QUADRANT OF THE STATE...WITH STORMS SPREADING BACK TO
THE CENTRAL MOUNTAIN CHAIN AND CONTINENTAL DIVIDE ON SATURDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS THROUGH THE
NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ
OR BY CALLING 1.888.386.7637. YOU CAN ALSO SUBMIT STORM REPORTS
AND PHOTOS ON OUR FACEBOOK PAGE OR VIA TWITTER USING THE HASHTAG
NMWX.

52

In the hours before

Special weather statement, Aug 8, 11:43 AM MST, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
1243 PM MDT MON AUG 8 2016

NMZ511-517-518-081915-
JEMEZ MOUNTAINS-SANTA FE METRO AREA-LOWER CHAMA RIVER VALLEY-
1243 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR LOS ALAMOS...NORTHWESTERN SANTA
FE AND NORTHEASTERN SANDOVAL COUNTIES UNTIL 115 PM MDT...

AT 1243 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 7
MILES WEST OF LOS ALAMOS...MOVING EAST AT 15 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LOS ALAMOS...WHITE ROCK...BANDELIER NATIONAL MONUMENT...
FRIJOLES AND SAN ILDEFONSO PUEBLO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR YOUR PREFERRED
MEDIA OUTLETS AND NOAA WEATHER RADIO FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 3575 10647 3592 10653 3605 10618 3579 10609
TIME...MOT...LOC 1843Z 254DEG 12KT 3586 10643

54
Special weather statement, Aug 8, 12:45 PM MST, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
145 PM MDT MON AUG 8 2016

NMZ506-507-082030-
WEST CENTRAL HIGHLANDS-WEST CENTRAL MOUNTAINS-
145 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN CIBOLA AND
NORTHWESTERN SOCORRO COUNTIES UNTIL 230 PM MDT...

AT 145 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 23
MILES SOUTH OF ACOMA PUEBLO...OR 32 MILES NORTHEAST OF DATIL...MOVING
NORTHEAST AT 15 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
ALAMO.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3477 10741 3452 10727 3445 10756 3445 10760
      3446 10762 3460 10771
TIME...MOT...LOC 1945Z 244DEG 15KT 3456 10758

54
Special weather statement, Aug 8, 1:13 PM MST, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
213 PM MDT MON AUG 8 2016

NMZ515-528-082045-
FAR NORTHEAST HIGHLANDS-EAST SLOPES SANGRE DE CRISTO MOUNTAINS-
213 PM MDT MON AUG 8 2016

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORA COUNTY UNTIL
245 PM MDT...

AT 213 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 6
MILES SOUTHWEST OF WAGON MOUND...MOVING NORTHEAST AT 5 MPH.

DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
WAGON MOUND.

THIS INCLUDES INTERSTATE 25 BETWEEN MILE MARKERS 376 AND 392.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT DANGEROUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS
STORM. LIGHTNING CAN STRIKE 10 MILES AWAY FROM A THUNDERSTORM. SEEK A
SAFE SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 3582 10479 3596 10493 3614 10476 3594 10454
TIME...MOT...LOC 2013Z 229DEG 6KT 3595 10480

54

The office that day

Everything else NWS Albuquerque, NM issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 5:05 PM MSTSpecial Weather StatementABQUnion25 min
Aug 7, 5:28 PM MSTAreal Flood AdvisoryABQUnion92 min
Aug 7, 5:41 PM MSTAreal Flood AdvisoryABQSanta Fe94 min
Aug 7, 5:47 PM MSTAreal Flood AdvisoryABQCibola, McKinley118 min
Aug 7, 6:10 PM MSTSpecial Weather StatementABQUnion35 min
Aug 7, 6:22 PM MSTFlash Flood WarningABQMcKinley113 min
Aug 7, 7:04 PM MSTAreal Flood AdvisoryABQRio Arriba, Santa Fe116 min
Aug 7, 7:13 PM MSTAreal Flood AdvisoryABQRio Arriba2 hr
Aug 8, 11:21 AM MSTAreal Flood AdvisoryABQLos Alamos, Rio Arriba, Sandoval, Santa Fe114 min
Aug 8, 11:32 AM MSTAreal Flood AdvisoryABQCatron118 min
Aug 8, 11:43 AM MSTSpecial Weather StatementABQLos Alamos32 min
Aug 8, 12:24 PM MSTFlash Flood WarningABQLos Alamos, Sandoval, Santa Fe2 hr
Aug 8, 12:35 PM MSTAreal Flood AdvisoryABQSan Miguel115 min
Aug 8, 12:38 PM MSTFlash Flood WatchABQ57 hr
Aug 8, 12:40 PM MSTAreal Flood AdvisoryABQCatron2 hr
Aug 8, 12:45 PM MSTSpecial Weather StatementABQ45 min
Aug 8, 12:59 PM MSTAreal Flood AdvisoryABQSandoval2 hr
Aug 8, 1:03 PM MSTAreal Flood AdvisoryABQSocorro117 min
Aug 8, 1:13 PM MSTSpecial Weather StatementABQMora32 min
Aug 8, 1:28 PM MSTFlash Flood WarningABQSandoval2 hr
Aug 8, 1:37 PM MSTAreal Flood AdvisoryABQColfax113 min
Aug 8, 2:04 PM MSTAreal Flood AdvisoryABQRoosevelt116 min
Aug 8, 2:12 PM MSTFlash Flood WarningABQColfax, Union2 hr
Aug 8, 2:37 PM MSTSpecial Weather StatementABQBernalillo38 min
Aug 8, 2:40 PM MSTSpecial Weather StatementABQRio Arriba35 min
Aug 8, 2:48 PM MSTAreal Flood AdvisoryABQBernalillo117 min
Aug 8, 3:07 PM MSTAreal Flood AdvisoryABQBernalillo113 min
Aug 8, 3:13 PM MSTAreal Flood AdvisoryABQCatron2 hr
Aug 8, 3:17 PM MSTAreal Flood AdvisoryABQRio Arriba118 min
Aug 8, 3:18 PM MSTSpecial Weather StatementABQQuay27 min
Aug 8, 3:23 PM MSTSpecial Weather StatementABQBernalillo37 min
Aug 8, 3:32 PM MSTAreal Flood AdvisoryABQColfax, Union118 min
Aug 8, 3:40 PM MSTSpecial Weather StatementABQUnion35 min
Aug 8, 3:41 PM MSTSpecial Weather StatementABQUnion34 min
Aug 8, 3:45 PM MSTAreal Flood AdvisoryABQCibola2 hr
Aug 8, 3:58 PM MSTAreal Flood AdvisoryABQQuay2 hr
Aug 8, 4:01 PM MSTSpecial Weather StatementABQQuay29 min
Aug 8, 4:06 PM MSTAreal Flood AdvisoryABQUnion114 min
Aug 8, 4:16 PM MSTAreal Flood AdvisoryABQSan Miguel, Santa Fe, Torrance119 min
Aug 8, 4:31 PM MSTAreal Flood AdvisoryABQRio Arriba119 min
Aug 8, 4:34 PM MSTAreal Flood AdvisoryABQTaos116 min
Aug 8, 4:37 PM MSTAreal Flood AdvisoryABQQuay83 min
Aug 8, 4:42 PM MSTAreal Flood AdvisoryABQUnion2 hr
Aug 8, 4:45 PM MSTSpecial Weather StatementABQUnion30 min
Aug 8, 4:55 PM MSTAreal Flood AdvisoryABQSandoval80 min

Nearby

Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.